# SDR SIMA20140915004

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 36,356 hours, 33,297 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 86201
- Part serial: 0143
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

E2 ANTI-ICE FAIL MSG ON CLIMB AT APPROX 500 FEET AGL.  DEFERRED IAW MEL 30-11.  M PROCEDURE COMPLIED WITH.  R & R NR 2 ENG ANTI-ICE LOW PRESS SWITCH IAW AMM 30-21-02.  PERFORMED OPERATIONS CHECK OF ENG THERMAL ANTI-ICING SYS IAW AMM 30-21-00.  NO DEFECTS FOUND.  MEL 30-11 RESTORED.
